# SDR FDEA201508262702

- Difficulty date: August 26, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 649 hours, 24,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 2506500994001
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARM INDICATOR LIGHT NOT ILLUMINATED WHEN DOOR SLIDE IS IN THE ARM POSITION.  RESEATED SLIDE LIGHT BULB ASSEMBLY.  OPERATIONS CHECKED NORMAL IAW MM 52-11-25-5.
